# SDR J7SA2021072600288

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N349FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- Aircraft time: 7,941 hours, 5,286 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN DESCENT, CREW RECEIVED BLEED 1 LEAK CAS. RAN QRH CHECKLIST, DETERMINED THAT #1 ENGINE NEEDED TO BE BROUGHT TO IDLE, CAUSING PRESSURIZATION AND COOLING IN THE AIRCRAFT TO TURN OFF. SINCE THE AIRCRAFT WAS BELOW 10,000 NO OXYGEN WAS ADMINISTERED. AIRCRAFT LANDED WITHOUT INCIDENT AT KRVS. TROUBLESHOT USING THE FIM. FOUND SENSOR "S0395" WIRE TOUCHING HOT SIDE OF ENVIRO SYSTEM. RESECURED WIRE AS NEEDED IAW PHENOM 300 FIM 36-12-00. OPS CHECK GOOD.
